I had myoclonic jerks (limbs suddenly jerk) with severe vitamin B12 deficiency and full body myclonic seizures (as if hit by a single jolt of electricity) due to magnesium deficiency. From your description it sounds like you are suffering from myclonic seizures.
Excerpt from HerbProf: Magnesium - One of the Most Deficient Minerals in the American Diet...
"Symptoms of a magnesium deficiency are:
Arthritis, Insomnia, Fatigue, Body tension, Headaches, Heart-Disorders, Low Energy, High Blood Pressure, PMS, Backaches, Constipation, Kidney Stones, Osteoporosis, Irregular-Heartbeat, Anxiety, Muscle Cramps or Spasms, Irritability, Confusion, Poor digestion, Rapid heartbeat, Seizures, Can be synonymous with diabetes, Cause cardiac arrhythmia, Hypertension, Asthma, Chronic fatigue, Chronic pain syndrome, Formation of kidney stones."
Excerpt from Belief Net: Myoclonus...
"The exact mechanism triggering the abnormal electrical discharge depends on what is causing the myoclonus. Myoclonus is often a symptom of a nervous system or metabolic condition. Possible causes include:
A lack of oxygen or nutrients
Certain medications or toxins
Nervous system disorders such as:
Head or spinal cord trauma or injury
Tumors of the brain or spinal cord
Metabolic disorders such as:
Lipid storage disease (a congenital disorder that usually occurs in children)
Malabsorption syndromes such as Whipple's disease or celiac disease"
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.